MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY XTRASOFT; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY XTRASOFT; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CX0408
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 31606037 number, and no internal actions related to the malfunction were identified.Failure to detach is a known potential complication, that could cause stretching, separation and/or premature detachment.There are clinical and procedural factors, including aneurysm/vessel characteristics (i.E., tortuous anatomy), device selection, device interaction, and operator technique, that may have contributed to the reported event rather than the design or manufacture of the device.The instructions for use (ifu) contains several precautions related to this issue and include instructions for troubleshooting the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a coil embolization, an orbit galaxy xtrasoft coil (product code: 640cx0408, lot number: 31606037) was packed in the aneurysm and tried to detach, but the coil was unable to detach.Doctor only retracted the coil alone and switched a new coil to complete the surgery.The coil microcatheter (competitor¿s brand) was not replaced.Additional event information received on 05-jun-2026 indicated that a pre-deployment electrical testing was performed.The same dcb and control cable were used successfully with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.The embolic coil did not stretch or became damaged when removed from the patient.There was no procedure prolongation/delay due to the event.

Brand Name
ORBIT GALAXY XTRASOFT
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25430449
Report Number3008114965-2026-00797
Device Sequence Number18719522
Product Code HCG
UDI-Device Identifier10886704030638
UDI-Public(01)10886704030638(17)270228(10)31606037
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CX0408
Device Lot Number31606037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown